in the past 6mos. he has changed alot! Very moody hateful says he has really bad thoughts and I don't want to know what goes on insde his head. He also says he is having trouble controling his anger.Says he just kinda feels lost and confused and like he is some place else all the time.After taking Vyvanse for 3 years can some of the bad side effects be showing up now?
2 Sep 2009
Well, Vyvanse is generally prescribed for kids 6-12. I think your son may just be getting into that stage where his normal hormones and other body chemistry is affecting the medications and quite possibly bringing on the side effects. I think you should talk with his doctor and see if he/she thinks maybe he needs to switch to another medication or just come off of the Vyvanse. Good luck and God bless.
8 Oct 2009
I've been taking Vyvanse for about a year and I'm 21. I don't know if I was prescribed it because I'm only about 100 lbs, about the weight of a 12 year old, or for some other reason. I didn't know that it was mainly for little kids. It has actually helped me quite a lot though because I can focus, get stuff done, less fidgety and don't feel like there's ants crawling around in my bloodstream anymore.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... adhd. when he was little i refused to think my son needed medicine. He has since become depressed, failing school, and in trouble with the law ...
6 answers • 28 Apr 2011
New here! My son is 10 and he just rook his first dose of vyvanse today for ADHD with tics. Today he is very irritated, much more than usual. Just ...
1 answer • 14 May 2011
Attention Deficit Hyperactivity Disorder (ADHD) - Is anyone on vyvanse? I'm thinkin about switching?
... from adderall nc it's not helping, but I heard vyvanse was very strong please enlighten me?? Thanks so much!!
4 answers • 30 Sep 2011
... for young adults, could this be the reason why I am loosing the affects? The first couple of days was great, My test scores went from a 30 and 60 ...
1 answer • 26 Mar 2012